# SDR UPS07449295

- Difficulty date: February 16, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1920-1940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT LEFT STA 1920 TO STA 1940 LBL 55" FLOOR SUPPORT UNDER ANCHOR NUT FOUND CORRODED AS MARKED.  CORROSION BLEND OUT 0.025" X .5" X 1" EXCEED SRM 53-10-01 FIG 1 LIMITS.  BULK CARGO COMPT LEFT BS 1920 TO 1970 LBL 55" FLOOR SUPPORT REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
